RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 2, Pages 217–230 (Mi fpm26)  

This article is cited in 3 scientific papers (total in 3 papers)

Jordanian plane

E. N. Shirikov

M. V. Lomonosov Moscow State University

Abstract: In the article, we consider the Jordanian plane over a field of arbitrary characteristic. We describe the prime spectrum, the group of automorphisms, and derivations of the Jordanian plane. We study some properties of valuations of the Jordanian plane. In particular, we prove that all valuations of the division ring of fractions of the Jordanian plane are Abelian.

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 154:2, 270–278

Bibliographic databases:

UDC: 512.552+512.712

Citation: E. N. Shirikov, “Jordanian plane”, Fundam. Prikl. Mat., 13:2 (2007), 217–230; J. Math. Sci., 154:2 (2008), 270–278

Citation in format AMSBIB
\Bibitem{Shi07}
\by E.~N.~Shirikov
\paper Jordanian plane
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 2
\pages 217--230
\mathnet{http://mi.mathnet.ru/fpm26}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322981}
\zmath{https://zbmath.org/?q=an:1167.16036}
\elib{http://elibrary.ru/item.asp?id=11162649}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 154
\issue 2
\pages 270--278
\crossref{https://doi.org/10.1007/s10958-008-9166-4}
\elib{http://elibrary.ru/item.asp?id=13587905}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54249109294}


Linking options:
  • http://mi.mathnet.ru/eng/fpm26
  • http://mi.mathnet.ru/eng/fpm/v13/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cibils C., Lauve A., Witherspoon S., “Hopf quivers and Nichols algebras in positive characteristic”, Proc. Amer. Math. Soc., 137:12 (2009), 4029–4041  crossref  mathscinet  zmath  isi
    2. Benkart G., Lopes S.A., Ondrus M., “a Parametric Family of Subalgebras of the Weyl Algebra i. Structure and Automorphisms”, Trans. Am. Math. Soc., 367:3 (2015), PII S0002-9947(2014)06144-8, 1993–2021  crossref  mathscinet  zmath  isi
    3. Benkart G., Lopes S.A., Ondrus M., “Derivations of a Parametric Family of Subalgebras of the Weyl Algebra”, J. Algebra, 424 (2015), 46–97  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:266
    Full text:71
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019